# SDR UPS04843437

- Difficulty date: October 28, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Condition: Failed
- Location: Pedestal Lockout
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 & 4 ENGINE REVERSERS WENT INTO REVERSE IN FLIGHT.  REINSTALLED NR 1 & 4 T/R LOCKOUT SPRINGS PER MM 76-11-00, OPS CHECK GOOD.  REINSTALLED PNLS 573A AND 573B PER MM 53-21-01 AND REINSTALLED CAPT AND CO-PILOTS SEATS PER MM 25-11-01.  RESET STALL WARNING C/B.
